# SDR CA060627006

- Difficulty date: June 25, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,070 hours
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 2153300688
- Condition: Separated
- Location: Lt Accessory
- Part time: 4,124 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS COMPLETING A SCOOPING RUN WHEN THE LT HAND DOOR ASSEMBLY PN 215-33006-882 OPENED AND DEPARTED THE AIRCRAFT. CREW WERE ABLE TO LIFT AIRCRAFT OFF WATER AND RETURNED TO BASE WITHOUT FURTHER INCIDENT. INVESTIGATION TO FOLLOW TO DETERMINE THE CAUSE OF DOOR OPENING.
